Avatar universal
a
hello
I should add something else about my skin:
because of lots of spots I had used Roaccutane from 2004 to 2005.
my spots stoped but discolorations of the skin never disapear.
last mounth my doctor recommanded to do IPL in the center of the laser. Not also they didn't disaoear, but also they are increasing.
Now it isn't important for me to disapear of age spot, I've just wanted not to be red, because the redness is mor than their place.(my face looks as if I go to sking)
todays I use Acnalen 0.1% and ACNE derm(Azelaic acid 20%).These are cream for decreasing redness.
Are these OK for my skin?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
Avatar universal
Blank
Oslo, Norway